# SDR ASAA2022073039281

- Difficulty date: July 30, 2022
- Submitted: August 1, 2022
- Operation: Air carrier
- Aircraft: N428AS
- Make and model: Boeing 737990ER
- Aircraft serial: 36353
- Aircraft time: 23,460 hours, 7,345 cycles
- Engine: Cfmint CFM567B27E
- System (JASC): 7920 · Engine Oil Distribution (Airframe Furnished)
- Part: Lubrication Unit
- Part number: 41F1005
- Part serial: YT1310477
- Condition: Leaking
- Location: #2 Engine
- Part time: 42,406 hours, 14,715 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING ENGINE RUN #2, FOUND OIL DRIPPING OUT OF AFT SUMP DRAIN PORT. GROUNDED - YES. REMOVED AND REPLACED #2 ENGINE LUBRICATION UNIT REF B737-900 AMM 79-21-01-400-801-F00 STEPS G (1)- (6). PERFORMED IDLE POWER LEAK CHECK ON #2 ENGINE LUBRICATION UNIT REF AMM 71-00-00-700-801-F00 TEST 3A. OIL DRIPPING ON #2 AFT SUMP DRAIN WITHIN LIMITS PER AMM 71-71-00-200-801-F00 STEP G(8)). OIL CONSUMPTION WITHIN LIMITS PER SEAMC.
